Top
7
Doctor insights on: Vasudha Kushik

Share
1

1
Is kashi cereal good for you?

Is kashi cereal good for you?

Kashi a good brand.: Kashi cereals in general are high in fiber and are natural. Well though out, healthy products. Some even have protein added in for a good, low calorie option for adding protein to your diet to support an active life of exercise. ...Read more

See 1 more doctor answer
2

2
What is purple kush? What would happen if you do purple kush?

What is purple kush? What would happen if you do purple kush?

Purple: Purple kush is medicinal strain of cannabis. It has a very high thc level and is carried at a number of medical marijuana dispensaries. Although it may have strong medicinal effects, it also puts the user at risk for a number of psychological risks as it is a psychoactive substance. ...Read more

3

3
Hi this is kaushik. I'm 19 years old and around 5feet 6inches and weighs 98lbs. I want to increase my height and personality. Can you help me with it?

Hi this is kaushik. I'm 19 years old and around 5feet 6inches and weighs 98lbs. I want to increase my height and personality. Can you help me with it?

Unlikely to grow: At nineteen your growth centers have likely closed. Keep active & a healthy diet but don't expect to grow taller. If you want to know for sure an x-ray of your wrist & hand can be analysed for bone maturity & tell if the growth centers remain open to new growth. ...Read more

4

4
Hi, I am Kashif and having a pain or you may call burning of something like that. I have been through different procedures and its been from last 3 ye?

Hi, I am Kashif and having a pain or you may call burning of something like that. I have been through different procedures and its been from last 3 ye?

I would love to be: Able to provide a more helpful answer, but I can't tell where you are having pain/burning. Pain/burning in the esophagus/stomach, for example, would have very different implications from pain/burning in the legs/feet. You may be referring to a peripheral neuropathy problem which can result from diabetes, deficiencies, injuries, infections or exposure to toxins. With more info, might be able to help ...Read more

5

5
Hi doctor I m Khushi from karachi. I have some weight problem. Looking forward for a solution from u.

Hi doctor I m Khushi from karachi. I have some weight problem. Looking forward for a solution from u.

Exercise: You might start by seeing your doctor to run a tests to make sure that you do not have any metabolic, endocrine, gland problems that could be causing the weight gain
you need to eat healthy diet, more protent, less carbohydrate, and fat. Drink a lot of water, it might make your stomac feel full all the time,
exercise daily by walking, and running, or biking, or any kind of activity that burn cals. ...Read more

6

6
Can kashi cereal bars cause any whiteheads/acne etc. Or are they fine?

Can kashi cereal bars cause any whiteheads/acne etc. Or are they fine?

Unlikely: The link between any food and acne is controversial at best and most find it insignificant. You can always have a personal intolerance or allergy to a specific food, which is a problem, but acne is not a likely result. ...Read more

7

7
Should I have mixed my medicine with a synthetic weed called jazz kush? I am on abilify, lamictal, wellbutrin and effexor. I was dared to take a hit of synthetic weed alled jazz kush. This was at 4:30 pm and its now 11:15pm when I took the hit I felt di

Should I have mixed my medicine with a synthetic weed called jazz kush? I am on abilify, lamictal, wellbutrin and effexor. I was dared to take a hit of synthetic weed alled jazz kush. This was at 4:30 pm and its now 11:15pm when I took the hit I felt di

NO: You are being treated for bipolar disorder, and regular cannabis is bad enough in people with underlying psychiatric problems. The synthetics can be very bad, including causing death, seizures and psychosis in many people. You don't really know what you are getting. If your doctor isn't aware of your drug use, he or she needs to be. If you still feel sick, stop typing and go to your doctor. ...Read more

See 1 more doctor answer